04-11-2012, 07:10 PM #1
Metformin and Lexapro and weight gain?
Has anyone experienced weight gain while taking these medications together? I have been taking Lexapro 10 mg for 7 months and 500 mg metformin xr for 3 weeks. Before taking lexapro I was 122 lbs before lexapro, but I'm wondering if the metformin is making things worse by making me feel lethargic. I exercise 3 times a week, walking for 30 minutes with some interval sprints. Should I quit metformin or increase it? I really am desperate to have another child, but I know the weight gain is not helping. I weigh 130 lbs today. I really need an antidepressant for my anxiety and depression. It helps me function.Me-39 DH-39 DD-9 (conceived naturally), DS unexplained stillbirth 38 weeks Sept. 2006(conceived on low carb diet only and exercise
Thin with pcos (5'2" and 127 lbs.) daily regimen:
Lexapro 20 mg, folic acid, LydIa PInkham tablets, walking
Tried clomid 150 mg, femara 10 mg, gonal f